6 found
Sort by:
  1. Peter B. Andrews (1982). Review: Burton Dreben, Warren D. Goldfarb, The Decision Problem. Solvable Classes of Quantificational Formulas. [REVIEW] Journal of Symbolic Logic 47 (2):452-453.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  2. Peter B. Andrews (1974). Provability in Elementary Type Theory. Mathematical Logic Quarterly 20 (25‐27):411-418.
    No categories
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  3. Peter B. Andrews (1974). Resolution and the Consistency of Analysis. Notre Dame Journal of Formal Logic 15 (1):73-84.
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  4. Peter B. Andrews (1972). General Models and Extensionality. Journal of Symbolic Logic 37 (2):395-397.
  5. Peter B. Andrews (1972). General Models, Descriptions, and Choice in Type Theory. Journal of Symbolic Logic 37 (2):385-394.
  6. Peter B. Andrews (1971). Resolution in Type Theory. Journal of Symbolic Logic 36 (3):414-432.